Provigil......Have you used it?

Discussion in 'Fibromyalgia Main Forum' started by twerp, Sep 6, 2005.

  1. twerp

    twerp New Member

    Hi all, My Dr. prescribed Provigil, 200MG, for me last Friday. I took a pill Saturday morning and noticed that I did seem to have a bit more energy and did not take my customary nap that afternoon.

    Took another dose Sunday morning and as the day wore on I became very agitated, sort of anxious and nervous. Decided to discontinue until I can speak with the Dr.

    Has anyone taken Provigil? If so, what was your experience with this drug? Any advice for me?

    Thanks,
    Twerp
  2. twerp

    twerp New Member

    I see you are no more impressed with this drug than I. I was surprised when the Dr. prescribed it, actually. I had always heard in the past that stimulants are not given to us with CFS. No caffeine, etc.

    It was a rheumatologist who prescribed it for me. Anyway, I've called her and told her what happened; waiting for a call back.

    Thanks again for your reply,
    Twerp
  3. elsa

    elsa New Member




    I got a giggle out of your user name! There are many, many posts about provigil. Some don't like it, some ...
    like me, it's been a god send for. You can put "provigil"
    in the search bar and probably read more about it then you ever wanted to know! LOL

    Since your first time taking it was Saturday, perhaps you can break it in two. Provigil comes in 100mgs and 200mgs. My rx is for 100. I don't always need the full 200, and some times I prefer to spread the dose out. Take
    100mg in early AM and a second 100mgs around 1pm.

    Good luck with it. It depends on how my body feels that day as to how much provigil I take. Some days I don't need any. It doesn't need time to build up in you system before it works, so it can be a day by day as needed thing.

    Good luck,

    Elsa
  4. twerp

    twerp New Member

    My Dr called back yesterday and suggested just what you did - that I break the pill in half.

    I did that and took 100MG this AM. Still feeling sort of jittery and more lightheaded than usual. Maybe I need to divide it again. Or maybe my body needs some time to get used to it.

    I don't want to give up on it yet. Anything that might help I want to give every chance possible.

    Thanks again,
    Twerp

    PS - My husband calls me Twerp, which in our little code means "I love you".
  5. cozykitten

    cozykitten New Member

    When my doc put me on it, it was great. I had energy out the wazoo. Sometimes I would get the gitters like when I'm had too much coffee, but it was worth it. then of course, my insurance decided that I didnt need it, so I had to take something else. I was given Adderal, like for ADHD and it has been wonderful. It helps with brain fog too. :eek:)
  6. elsa

    elsa New Member



    Take your 100mg dose after eating breakfast, or at least with some food if you're not the breakfast type.

    Also, until you get used to it, don't take it on the heals of your morning coffee.


    Take care,

    Elsa